# SDR DL76L021127

- Difficulty date: September 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 24,137 hours, 3,845 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part serial: 9001305
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PDC IFE CHECK WALL MOUNTED MONITOR IN FRONT OF SEATS 1A AND 1B EMITTING SMOKE.  REPLACED WALL MOUNTED MONITOR AT SEAT 1A AND 1B, ADJUSTED SAME.  OPS CHECK OK.
